Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Regularity of boundary data in periodic homogenization of elliptic systems in layered media
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.). The University of Edinburgh, UK.
2017 (Engelska)Ingår i: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 154, nr 1-2, s. 225-256Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this note we study periodic homogenization of Dirichlet problem for divergence type elliptic systems when both the coefficients and the boundary data are oscillating. One of the key difficulties here is the determination of the fixed boundary data corresponding to the limiting (homogenized) problem. This issue has been addressed in recent papers by Gérard-Varet and Masmoudi (Acta Math. 209:133–178, 2012), and by Prange (SIAM J. Math. Anal. 45(1):345–387, 2012), however, not much is known about the regularity of this fixed data. The main objective of this note is to initiate a study of this problem, and to prove several regularity results in this connection.

Ort, förlag, år, upplaga, sidor
Springer-Verlag New York, 2017. Vol. 154, nr 1-2, s. 225-256
Nyckelord [en]
periodic homogenization, elliptic system, boundary data, regularity
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-209236DOI: 10.1007/s00229-016-0905-4ISI: 000407096600012Scopus ID: 2-s2.0-85006867191OAI: oai:DiVA.org:kth-209236DiVA, id: diva2:1111118
Anmärkning

QC 20170807

Tillgänglig från: 2017-06-17 Skapad: 2017-06-17 Senast uppdaterad: 2017-08-25Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopusResearchgate

Sök vidare i DiVA

Av författaren/redaktören
Aleksanyan, Hayk
Av organisationen
Matematik (Avd.)
I samma tidskrift
Manuscripta mathematica
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 228 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf